English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8696502      Online Users : 81
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/60656

    Title: Low sensitivity feedback control of non-linear discrete systems
    Authors: 蔣樹民;Chiang, Shu-min;Shih, Yen-ping
    Contributors: 淡江大學電機工程學系
    Date: 1971-04
    Issue Date: 2011-10-15 00:40:21 (UTC+8)
    Publisher: Taylor & Francis
    Relation: International Journal of Control 14(4), pp.659-668
    DOI: 10.1080/00207177108932076
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback